# SDR GAIA01094ST

- Difficulty date: April 2, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED BS 520 RIGHT FRAME IS CRACKED AND DENTED AT WL 215.  ACCOMPLISHED FUSELAGE FRAME REPAIR BS 520 RIGHT WL 215 IAW B727 SRM 51-40-3 FIG 1.  (M)
